MAUDE Adverse Event Report: DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0607
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during insertion of the transray plus 35cc catheter shaft kinked and became unusable.There is no information about patient harm.
 
Additional Manufacturer Narrative
Due to characterization limit e1 initial reporter: (b)(6).Due to characterization limit e1 event site name: (b)(6).The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id (b)(4).
 
Additional Manufacturer Narrative
Updated fields- b4, e1, g3, g6, h1, h2, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Since the product was not returned, we were unable to evaluate the device.Therefore, the reported failure cannot be confirmed and cannot determine a root cause.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, g3, g6, h2, h6 (health effect clinical code ), h11 corrected field - b5, e3.
 
Event or Problem Description
It was reported that during insertion of the transray plus 35cc catheter shaft kinked and became unusable.There is no harm or injury.

Brand Name
TRANS-RAY PLUS 7.5FR 35CC IAB WITH ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24320849
Report Number2248146-2026-0000683
Device Sequence Number13274198
Product Code DSP
UDI-Device Identifier10607567111711
UDI-Public(01)10607567111711(17)250703(10)3000487713(11)280703
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0607
Device Catalogue Number0684-00-0607
Device Lot Number3000487713
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/04/2026
03/06/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/05/2026
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown